# SDR SWAA2023080481516

- Difficulty date: July 12, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,311 hours, 35,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI. FORWARD CARGO BAY INTERCOSTAL AT STA. 500 LBL 21 FORWARD FASTENER IS TOE NAILED AND HOLE IS NOT COMPLETELY FILLED. 2023-422641<[01] REPLACED FASTENERS ( 1 E/A) FORWARD CARGO BAY INTERCOSTAL AT STA. 500 LBL 21 IAW B737-700 SRM 51-40-02 AND DRAWING # 143A7505. REV: -. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] CERTIFIED WORK PERFORMED  SEE INDIVIDUAL SIGNOFFS BELOW
